Journal article icon

Journal article

Quantum impurity models coupled to Markovian and non-Markovian baths

Abstract:

We develop a method to study quantum impurity models, small interacting quantum systems bilinearly coupled to an environment, in the presence of an additional Markovian quantum bath, with a generic nonlinear coupling to the impurity. We aim at computing the evolution operator of the reduced density matrix of the impurity, obtained after tracing out all the environmental degrees of freedom. First, we derive an exact real-time hybridization expansion for this quantity, which generalizes the res...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1063/1.5100157

Authors


More by this author
Role:
Author
ORCID:
0000-0001-7585-9475
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atomic & Laser Physics
Role:
Author
ORCID:
0000-0002-2728-9487
Publisher:
AIP Publishing
Journal:
Journal of Chemical Physics More from this journal
Volume:
151
Issue:
4
Article number:
044102
Publication date:
2019-07-22
Acceptance date:
2019-06-26
DOI:
EISSN:
1089-7690
ISSN:
0021-9606
Pmid:
31370519
Language:
English
Keywords:
Pubs id:
pubs:1064755
UUID:
uuid:fe99f8b1-83a7-42b7-add3-cffb005fc01f
Local pid:
pubs:1064755
Source identifiers:
1064755
Deposit date:
2019-11-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP